We show that the shapes of convex bodies containing m translates of a convex body K, so that their Minkowskian surface area is minimum, tends for growing m to a convex body L.
This is a preview of subscription content, log in to check access.
Buy single article
365体育网站Instant access to the full article PDF.
Price includes VAT for USA
Received: 7 January 2002
About this article
Cite this article
Schürmann, A. The spherical conjecture in Minkowski geometry. Arch. Math. 83, 381–384 (2004). http://doi.org/10.1007/s00013-004-4617-0
Mathematics Subject Classification (2000).